# SDR ASAA2017110322437

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,730 hours, 10,458 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED TO LIGHT OFF WITH THE RIGHT IGNITER. STARTED NORMALLY ON LEFT IGNITER.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE RIGHT IGNITER PLUG IAW AMM 74-21-02. IGNITION SYSTEM AUDIBLE TEST PASSED. STARTED THE NR 2 ENGINE WITH THE RT IGNITER. START SUCCESSFUL.
